# SDR SIMA20161128001

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 41,703 hours, 37,569 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 217072
- Part serial: 2095
- Condition: Overheated
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE OVERHEAT INBD.  REMOVED AND REPLACED THE NR 3 BRAKE ASSY IAW W/C 32-600-14.
